# SDR AALA202412063760

- Difficulty date: November 26, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,414 hours, 36,899 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Sys
- Component: Hnywl
- Component part number: 38007081WGEN
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK ODOR DETECTED ON FLIGHT DECK ONLY. FIRST NOTICED AFTER ENGINE START AND SUSPECTED IT WAS ASSOCIATED WITH HEAVY RAIN AT TIME. DISSIPATED AFTER CLIMBOUT AND SEEMED NORMAL DURING CRUISE. ODOR RETURNED DURING DESCENT IN CLEAR AIR WITH ENGINES AT IDLE POWER.   MAINTENANCE FOUND APU LEAKING OIL FROM FLEX TUBES ON TOP OF CASE BEHIND COOLING FAN. DUE TO GOUGED CASE. REPLACED APU IAW J/C 26L31049003.
